MathSciNet Relay Station
MathSciNet bibliographic data
MR968330 11B68 (33A70)
Delange, Hubert On the real roots of Euler polynomials. Monatsh. Math. 106 (1988), no. 2, 115–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement